# SDR SWAA2024022646581

- Difficulty date: January 30, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED FWD SIDE FRAME SKIN HAS CRACK COMMON TO THE 7TH STOP FITTING. (MARKED) FED AFT SIDE FRAME SKIN HAS CRACK COMMON TO THE 7TH STOP FITTING.<[01] COMPLETED STEP 1. TASK COMPLETED ON ATS COMPONENTS WORK ORDER; RO NUMBER P8012885-1;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
